Hi Endlesspursuitofhapppiness and Catie 08
(Catie 08 gosh that is such a cute picture!!)
Thank you for your posts. This is such a tough question because everyone is so different when it comes to medication and their side effects. Some are common, some are rare and there's no easy answer about what to do since everyone reacts so differently.
What I can say though is that with anxiety there are lots of different varieties of medication and not all of them have weight gain listed as a side effect. So there is absolutely the possibility of trying one again, although it's not really known whether you'll get other side effects that will bother you too.
When reducing meds, its a very good idea to go slowly - I know when I've reduced some meds I even cut them in half with a little pill cutter! So this can definitely help your body get used to them.
For my own experiences with medication, one of my doctors said I really have to weigh up the pros vs the cons. I've finally got on some good medication and one of them has sadly come with weight gain, but I feel like the benefits of being on it have outweighed it. Everyone is different of course. I encourage you to have a chat with your GP and get some advice.
Best of luck